Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have had spinal fusion surgery. Have sensitive skin on lower back and upper buttocks. What is the cause and cure?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
I have had spinal fusion surgery and at week5 I have skin sensitivity in my very low back hip and upper buttocks area . What causes this and will it go away?
Posted Mon, 20 Aug 2012 in Brain and Spine
Answered by Dr. Sudhir 2 hours later

Thanks for writing in.

Any sensitivity after such an operation can be due to mild nerve compression, that might have not been completely relieved or might have recurred after operation. Such symptoms can get relieved after the inflammation at operative site has resolved and complete healing has taken place. So eventually, we should be looking at relief. The exact time frame cannot be given as it would vary from individual to individual.
In my view there is nothing that needs to done immediately, so wait and watch would be the approach.

I think you should bring this to notice of your doctor. Your doctor will confirm this.

I'd be happy to answer any more questions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor